# SDR 08FDEA03485

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BETWEEN LOCKING HOOKS NR 4 AND 35 WEB IS PUNCTURED.  REMOVED DAMAGE PER A300-600 SRM 52-32-11.  ACCOMPLISHED BHEC INSPECTION OF THE DAMAGED AREA PER NTM 51-10-01.  NO DEFECTS NOTED.  GENERATED RFTS NR N650FE -1-31253.  RECEIVED FINAL RFTS N650FE-1-31253.  INSTALLED FASTENER PER A300-600 SRM 51-40-21.  ALODINED; PRIMED AND PAINTED PER A300-600 SRM 51-21-10.
